# SDR SWAA2021081515138

- Difficulty date: September 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOC BS500 TO BS500A AT LEVEL STR26R AND WL156.5 FWD CARGO COMPARTMENT / REPLACED CHANNEL SIDEPLATE LOC BS500 TO BS500A AT LEVEL STR26R AND WL156.5 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A0080 REV
